You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
An Algorithm for a Class of Discrete Maximum Entropy Problems
Dwight Freund and Umesh Saxena
Vol. 32, No. 1 (Jan. - Feb., 1984), pp. 210-215
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/170529
Page Count: 6
Preview not available
This note presents an exact method for solving a class of maximum entropy problems used in a decision making context. These exact solutions should prove valuable for benchmark testing of the numerical nonlinear programming methods normally applied to a large class of problems that includes those studied here. The finite algorithm developed has a complexity of order O(n) for a problem with (2n + 1) constraints. An example involving the selection of best equipment for an oil spill problem is presented.
Operations Research © 1984 INFORMS